# SDR GTIA2024040538044

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 39,401 hours, 17,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON BASE TURN BELOW 3000 FT-PERFORMED PACK BURNOUT USING APU IAW AMM 21-00-00-615-002. ALSO CHANGED RECIRCULATING FILTERS IAW AMM 21-24-19. NO DEFECTS NOTED AT THIS TIME. A/C IS OK FOR SVC.
